Alert archive / New York / Frost Advisories in 2013
Frost Advisory 13, NWS Albany, NY
NWS Albany, NY issued this frost advisory at Oct 22, 2013, 4:16 AM EDT for 6 counties in New York. It took effect at Oct 23, 2013, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2013, 4:16 AM EDT (08:16 UTC)
- In effect from
- Oct 23, 2013, 2:00 AM EDT
- Expired
- Oct 23, 2013, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Albany, NY
Counties Albany County, NY, Columbia County, NY, Dutchess County, NY, Greene County, NY, Rensselaer County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 41 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2082 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
272 WWUS71 KALY 220816 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 416 AM EDT TUE OCT 22 2013 NYZ052-053-059-060-064-065-231300- /O.NEW.KALY.FR.Y.0013.131023T0600Z-131023T1300Z/ EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN ULSTER-WESTERN DUTCHESS- INCLUDING THE CITIES OF...ALBANY...TROY...CATSKILL...COXSACKIE... ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON 416 AM EDT TUE OCT 22 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. * LOCATIONS...THE HUDSON VALLEY OF ALBANY AND RENSSELAER COUNTIES AND THE MID HUDSON VALLEY REGION OF GREENE...COLUMBIA...ULSTER AND DUTCHESS COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOW TEMPERATURES BETWEEN 33 AND 36 DEGREES. * TIMING...LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. * IMPACTS...SENSITIVE PLANTS AND CROPS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
545 WWUS71 KALY 221944 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 344 PM EDT TUE OCT 22 2013 NYZ052-053-059-060-064-065-231300- /O.CON.KALY.FR.Y.0013.131023T0600Z-131023T1300Z/ EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN ULSTER-WESTERN DUTCHESS- INCLUDING THE CITIES OF...ALBANY...TROY...CATSKILL...COXSACKIE... ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON 344 PM EDT TUE OCT 22 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * LOCATIONS...THE HUDSON VALLEY OF ALBANY AND RENSSELAER COUNTIES AND THE MID HUDSON VALLEY REGION OF GREENE... COLUMBIA...ULSTER AND DUTCHESS COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...LOW TEMPERATURES BETWEEN 33 AND 36 DEGREES. * TIMING...LATE TONIGHT INTO EARLY WEDNESDAY MORNING. * IMPACTS...SENSITIVE PLANTS AND CROPS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$ HWJIV
799 WWUS71 KALY 230909 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 509 AM EDT WED OCT 23 2013 NYZ052-053-059-060-064-065-231300- /O.CON.KALY.FR.Y.0013.000000T0000Z-131023T1300Z/ EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN ULSTER-WESTERN DUTCHESS- INCLUDING THE CITIES OF...ALBANY...TROY...CATSKILL...COXSACKIE... ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON 509 AM EDT WED OCT 23 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...THE HUDSON VALLEY OF ALBANY AND RENSSELAER COUNTIES AND THE MID HUDSON VALLEY REGION OF GREENE... COLUMBIA...ULSTER AND DUTCHESS COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...EARLY THIS MORNING AND POSSIBLY AGAIN LATE TONIGHT INTO EARLY THURSDAY MORNING. * IMPACTS...SENSITIVE PLANTS AND CROPS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Oct 22, 1:45 AM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Oct 22, 1:45 AM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 145 AM EDT TUE OCT 22 2013 .SYNOPSIS... A COLD FRONT WILL CROSS OUR REGION ON TUESDAY MORNING WITH SOME RAIN SHOWERS. A MUCH CHILLIER AIRMASS WILL FOLLOW IN THE WAKE OF THE COLD FRONT OVER THE NEXT SEVERAL DAYS WITH LAKE EFFECT RAIN AND SNOW SHOWERS ACROSS THE ADIRONDACKS AND MOHAWK VALLEY. WITH OVERNIGHT LOWS IN THE 30S...SOME FROST WILL OCCUR FOR THE FIRST TIME THIS SEASON FOR THE CAPITAL REGION AND MID HUDSON VALLEY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... AS OF 145 AM EDT...AHEAD OF AN ADVANCING COLD FRONT OVER THE EASTERN GREAT LAKES...CENTRAL AND NORTHERN PARTS OF OUR AREA CONTINUE TO SEE PLENTY OF CLOUDS WITH A SSW FLOW IN PLACE. MEANWHILE...SOUTHERN AREAS ARE STILL FAIRLY CLEAR...BUT WILL CONTINUE TO SEE CLOUDS SLOWLY INCREASE THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. THE REGIONAL MOSAIC RADAR SHOWS A BAND OF RAIN SHOWERS AHEAD OF THE BOUNDARY ACROSS WESTERN NY AND LAKE ONTARIO. THESE SHOWERS WILL SPREAD EASTWARD...REACHING THE ADIRONDACKS OVER THE NEXT FEW HOURS. THE REMAINDER OF THE REGION WILL STAY FAIRLY DRY THROUGH THE OVERNIGHT HOURS...BUT SOME SHOWERS WILL START TO REACH INTO THE MOHAWK VALLEY...CAPITAL REGION...AND SARATOGA AREA TOWARDS DAYBREAK. WITH THE INCREASING CLOUDS AND A PERSISTENT SOUTHERLY FLOW...TEMPS WON/T DROP TOO QUICKLY AND MAY EVEN HOLD STEADY FOR THE REST OF THE NIGHT. OVERNIGHT LOWS WILL GENERALLY BE IN THE 40S...ALTHOUGH THERE MAY BE SOME UPPER 30S ACROSS SHELTERED VALLEYS OF SOUTHEASTERN VT...WHERE TEMPS HAVE ALREADY COOLED OFF UNDER THIN CLOUD COVER. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY/... THE AFOREMENTIONED COLD FRONT WILL CROSS THE HUDSON VALLEY AFTER DAYBREAK DURING THE MORNING HOURS...AND SWEEP ACROSS THE REMAINDER OF THE REGION THROUGH MIDDAY. THE LATEST HIRES RADAR REFLECTIVITY SUGGEST A PRETTY HEALTHY BROKEN LINE OF SHOWERS WITH ITS PASSAGE...WEAKENING A LITTLE AS MOVED INTO THE HUDSON VALLEY SHORTLY AFTER DAYBREAK...BUT PERHAPS STRENGTHENING A LITTLE WITH THE HIGHER TERRAIN TO THE EAST. PWAT VALUES ARE MODEST...PEAKING OUT A LITTLE OVER 0.50 INCHES WHICH IS ACTUALLY SLIGHTLY BELOW AVERAGE FOR OCTOBER. WENT WITH LIKELY POPS ACROSS THE ELEVATED TERRAIN MAINLY WEST OF THE HUDSON VALLEY AND MAINLY DURING THE MORNING HOURS. ACROSS THE HUDSON VALLEY WE BASICALLY HELD POPS TO A CHANCE THRESHOLD...EXCEPT ONLY SLIGHT CHANCES ACROSS THE MID HUDSON VALLEY. BEHIND THE COLD FRONT...MUCH COOLER AIR WILL MOVE INTO THE REGION. 850 HPA TEMPS WILL DROP AS LOW AS -2 DEGREES C BY TUESDAY NIGHT. INITIALLY OUR REGION WILL BE IN AN AREA OF SUBSIDENCE WHICH WILL PROMOTE PARTIAL CLEARING...EVEN IN THE LAKE PRONE AREAS. HOWEVER...AS THE WIND FROM THE SURFACE THROUGH ABOUT 10,000 FEET... ALIGNS IN A W-SW DIRECTION AHEAD OF AN APPROACHING SHORTWAVE TROUGH...THERE MAY BE A BRIEF PERIOD OF SOME LAKE EFFECT RAIN AND SNOW SHOWERS ACROSS THE WESTERN ADIRONDACKS FOR TUESDAY NIGHT INTO WEDNESDAY MORNING. ELSEWHERE IT WILL REMAIN DRY TUESDAY NIGHT...WITH INCREASING AMOUNTS OF CLOUDS AS THE SHORTWAVE APPROACHES. HIGHS ON TUESDAY WILL ONLY BE IN THE UPPER 40S ACROSS THE ADIRONDACKS...50S MOST OTHER PLACES...EXCEPT SNEAKING INTO THE LOWER TO MID 60S IN THE MID HUDSON VALLEY/LOWER LITCHFIELD. LOWS TUESDAY NIGHT WILL DIP INTO THE 30S REGIONWIDE...WITH SOME OF THE COLDER SPOTS NORTH AND WEST OF ALBANY SLATED FOR THE UPPER 20S. THERE IS STILL SOME UNCERTAINTY WHETHER OR NOT A WIDESPREAD FREEZE WILL ENSUE DUE TO THE INCREASING CLOUDS. FOR NOW...NOT FREEZE WATCHES WERE ISSUED FOR AREAS THAT OFFICIALLY STILL HAVE A GROWING SEASON. FREEZE OR NOT...THE SEASON WILL END EVERYWHERE BY FRIDAY OCTOBER 25TH. SOME OF THE GUIDANCE HAS SUGGESTED A LOW PRESSURE WAVE...DEVELOPING ALONG THE FRONT TO OUR SOUTH...COULD TRACK FAR ENOUGH NORTH AND WEST JUST OFF LONG ISLAND...TO BRING SOME PRECIPITATION TO MAINLY OUR SOUTHERN AREAS ON WEDNESDAY. THERE IS STILL A CONSIDERABLE AMOUNT OF SPREAD BUT THE MAJORITY OF SREF AND GEFS MEMBERS SUGGEST THIS WOULD BE A LIGHT PRECIPITATION EVENT. THE 12Z ECMWF CONTINUED TO KEEP MOST OF THE PRECIPITATION OFF TO OUR SOUTH AND EAST WHILE THE OPERATIONAL NAM WAS ONE OF MORE AGGRESSIVE BRINGING QPF RIGHT UP TO ABOUT THE CAPITAL DISTRICT WITH AMOUNTS MORE THAN A QUARTER OF AN INCH WELL TO THE SOUTH AND EAST. THE CONCERN IS THAT H850 TEMPERATURES STILL LOOK TO BE JUST BELOW 0C EVEN SOUTH AND EAST EVEN AS THE PRECIPITATION WERE TO REACH THE AREA. IF PRECIPITATION WERE TO BE HEAVY ENOUGH THERE COULD BE SOME SNOW ISSUE. HOWEVER...GIVEN THE RELATIVELY LIGHT AMOUNT OF PRECIPITATION EXPECTED (FORECASTED) IT WOULD APPEAR THIS WOULD FALL MAINLY AS A COLD RAIN. ONE TO WATCH IF ANOTHER PIECE OF ENERGY (SHORT WAVE/JET STREAK UPSTREAM) COULD CATCH UP TO INITIAL SHORT WAVE WHICH WOULD SERVE TO TIGHTEN THE TROUGH...BACK THE FLOW (MORE SW WIND) AND INCREASE THE BAROCLINIC ZONE. ALL THESE ASPECTS COULD MAKE THIS MORE OF A STORM TO BE CONCERNED WITH BUT AT THIS POINT...THE THREAT FOR ANYTHING BUT LIGHT RAIN WITH THIS SYSTEM IS VERY LOW. STORM OR NOT...WEDNESDAY WILL BE A CHILLY DAY ACROSS OUR REGION. AT THE VERY LEAST...CLOUDS AND THOSE SUB ZERO H850 TEMPERATURES WILL HOLD TEMPERATURES TO MAINLY THE 40S...TOPPING OUT CLOSE TO AROUND 50 IN THE VALLEYS....HOLDING IN THE 40S HIGHER TERRAIN. PRECIPITATION WOULD ONLY MAKE THE COLUMN EVEN COOLER BUT WE WILL GO FOR THE DRIER SOLUTION WHICH IS SLIGHTLY MILDER TOO. MEANWHILE...WITH THE COOL TEMPS MOVING OVER LAKE ONTARIO...ANOTHER STEADY BAND OF LAKE EFFECT LOOKS TO DEVELOP AGAIN FOR WED NIGHT INTO EARLY THURSDAY. WITH THE EXPECTED W-NW FLOW...LAKE EFFECT MAY MOVE INTO PORTIONS OF THE MOHAWK VALLEY AND SOUTHWESTERN ADIRONDACKS. INITIALLY...BOUNDARY LAYER TEMPS WILL BE WARM ENOUGH FOR JUST RAIN...BUT SOME WET SNOW MAY EVEN MAKE INTO VALLEY AREAS BY LATE IN THE NIGHT. WHILE NO ACCUMULATION IS EXPECTED IN VALLEY AREAS...A LIGHT ACCUMULATION OF A COATING TO AN INCH OR TWO IS POSSIBLE ACROSS HIGHER ELEVATIONS. MIN TEMPS ON WED NIGHT WILL BE THE LOW TO MID 30S FOR VALLEY AREAS...WITH 20S ACROSS THE HIGHER TERRAIN. DEPENDING ON CLOUD COVER AND HOW LIGHT THE WINDS ARE...SOME PATCHES/AREAS OF FROST COULD BE POSSIBLE AGAIN FOR THE HUDSON VALLEY REGION. THE REMAINDER OF THE REGION LOOKS MAINLY DRY ON THURSDAY WITH A MIX OF CLOUDS AND SUNSHINE. HIGH TEMPERATURES LOOK TO REMAIN BELOW NORMAL WITH DAYTIME HIGHS 45-50 IN THE VALLEYS...ONLY UPPER 30S TO MID 40S ACROSS ELEVATED TERRAIN. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... THE DAYTIME GUIDANCE IS IN GOOD AGREEMENT THAN AN UPPER LEVEL TROUGH MOVING SOUTH OUT OF CANADA WILL BE PROVIDING BELOW NORMAL TEMPERATURES FOR THE REGION AS WE GO FROM THURSDAY NIGHT THROUGH THE WEEKEND. WITH 500 MB HEIGHTS OF UPPER 530S TO LOWER 540 DECAMETERS ACROSS THE REGION...H850 AND H925 TEMPS WILL BE BELOW 0 DEGREES CELSIUS AS WE GO FROM THURSDAY NIGHT INTO THE WEEKEND. WITH WESTERLY TO NORTHWESTERLY WIND FLOW FROM CANADA ACROSS THE RELATIVELY WARM LAKE WATERS AROUND THE UPPER LEVEL LOW...LAKE EFFECT RAIN AND SNOW SHOWERS ARE POSSIBLE ESPECIALLY NORTH AND WEST OF THE IMMEDIATE CAPITAL REGION. LAKE EFFECT RAIN OR SNOW SHOWERS WILL BE DICTATED BY THE DIURNAL TEMPERATURES WITH HIGHER CHANCE OF A LAKE EFFECT SNOW SHOWER AT NIGHT WHERE LOW TEMPS FROM THURSDAY AND SATURDAY WILL BE BELOW FREEZING RANGING FROM THE UPPER 20S TO LOW AND MID 30S IN VALLEY LOCATIONS. AT THIS TIME...THE COLDEST NIGHT OF THE EXTENDED PERIOD APPEARS TO BE FRIDAY NIGHT AS THE UPPER LEVEL TROUGH AXIS IS WELL SOUTH OF THE AREA USHERING IN COLD AIR WITH LOWS RANGING FROM THE MID TO UPPER 20S ACROSS THE ENTIRE REGION. HIGH TEMPERATURES FROM FRIDAY THROUGH SUNDAY WILL RANGE FROM THE UPPER 30S ON THE HIGHEST PEAKS TO MID AND UPPER 40S FOR THE REST OF THE REGION. SUNDAY PM THROUGH MONDAY...LATEST MODEL RUNS SHOWS AN UPPER LEVEL TROUGH MOVING EAST FROM WESTERN QUEBEC SUNDAY MORNING AND AS IT DOES SO...OUR UPPER LEVEL PATTERN WILL GO FROM A NEGATIVE TILTED TROUGH TO A MORE NEUTRAL ZONAL PATTERN WITH A WEST SOUTHWESTERLY WIND FLOW. THEREFORE OUR TEMPERATURES WILL ALSO MODERATE CLOSER TO NORMAL VALUES WITH HIGH TEMPERATURES WILL RANGE FROM THE MID 40S IN THE HIGH TERRAIN TO LOWER 50S IN THE MID HUDSON VALLEY ON SUNDAY. WITH THE DEPARTING UPPER LEVEL TROUGH...THERE IS A CHANCE OF A PASSING RAIN SHOWER ESPECIALLY IN THE NORTHERN HALF OF THE CWA. TRANQUIL WEATHER WILL RETURN TO THE REGION BY MONDAY AS A SMALL RIDGE MOVES SOUTHWEST INTO OUR REGION WITH HIGHS ON MONDAY AROUND AVERAGE FROM THE UPPER 40S TO MID 50S. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... A COLD FRONT WILL MOVE ACROSS THE REGION THIS MORNING ACCOMPANIED BY SOME LIGHT RAIN SHOWERS. THE FRONT IS CURRENT MOVING ACROSS WESTERN NEW YORK. DESPITE THE APPROACH AND PASSAGE OF THE BOUNDARY VFR CONDITIONS ARE EXPECTED AS MOISTURE IS LIMITED ALONG THE BOUNDARY. SOUTHERLY WINDS OF LESS THAN 10 KNOTS ARE EXPECTED AHEAD OF THE BOUNDARY WITH A SHIFT TO THE SOUTHWEST TO WEST WITH ITS PASSAGE. WINDS WILL PICK UP AND BE GUSTY AT KALB AND KPSF FOR A PERIOD THIS AFTERNOON. OUTLOOK... WED NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...SHSN. THU: LOW OPERATIONAL IMPACT.BREEZY SLIGHT CHANCE OF SHRA. THU NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...SHSN. FRI-SAT: NO OPERATIONAL IMPACT. NO SIG WX. SAT NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...SHSN. SUN: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. && .FIRE WEATHER... A COLD FRONT WILL REACH THE WESTERN PORTIONS OF OUR REGION WITH SOME SHOWERS LATE TONIGHT...AND THEN CROSS THE REMAINDER OF THE FORECAST AREAS ON THE FIRST HALF OF TUESDAY WITH A FEW MORE SHOWERS. OVERALL...SHOWERS WILL LIGHT...WITH MOST PLACES ENDING UP WITH WELL BELOW A QUARTER OF AN INCH. A GUSTY WESTERLY TO NORTHWESTERLY BREEZE WILL FOLLOW LATER TUESDAY...5 TO 15 MPH...BECOMING LIGHT BY NIGHTFALL. RH VALUES WILL DROP TO BETWEEN 40 AND 50 PERCENT. SOME LAKE EFFECT SHOWERS OF RAIN OR SNOW APPEAR QUITE POSSIBLE TUESDAY NIGHT AND AGAIN WEDNESDAY NIGHT INTO THURSDAY FOR MAINLY THE ADIRONDACKS. A COATING OF SNOW IS POSSIBLE IN SOME OF THESE PLACES. A SOUTHERN STORM MIGHT BRING SOME LIGHT RAIN TO AREAS MAINLY SOUTH AND EAST OF ALBANY DURING THE DAY WEDNESDAY. BELOW NORMAL TEMPERATURES WILL PREVAIL FOR THE BALANCE OF THE WEEK WITH OVERALL BELOW NORMAL PRECIPITATION AS WELL (OUTSIDE OF THE ADIRONDACKS AND MOHAWK VALLEY WHERE ADDITIONAL LAKE EFFECT PRECIPITATION IS POSSIBLE). && .HYDROLOGY... NO HYDRO ISSUES ARE ANTICIPATED OVER THE NEXT FIVE DAYS. RIVER AND STREAM LEVELS REMAINS NEAR TO SLIGHTLY BELOW NORMAL FOR MID OCTOBER. A COLD FRONT WILL MOVE ACROSS THE REGION LATE TONIGHT INTO TUESDAY WITH SOME RAIN SHOWERS. RAINFALL AMOUNTS WILL GENERALLY BE LESS THAN A QUARTER OF AN INCH...WITH THE HIGHEST AMOUNTS ACROSS THE ADIRONDACKS AND THE LOWEST AMOUNTS SOUTH AND EAST OF THE CAPITAL REGION. MOST PARTS OF THE AREA WILL SEE LITTLE PRECIPITATION FOR THE REMAINDER OF THE WEEK. THE EXCEPTION MAY BE ACROSS THE WESTERN ADIRONDACKS...WHERE SOME LAKE EFFECT RAIN AND SNOW SHOWERS WILL BE POSSIBLE. ANY PRECIPITATION WILL HAVE LITTLE TO NO EFFECT ON AREA RIVERS AND STREAMS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...FRUGIS NEAR TERM...FRUGIS SHORT TERM...FRUGIS/HWJIV LONG TERM...LFM AVIATION...IAA FIRE WEATHER...HWJIV HYDROLOGY...FRUGIS
Hazardous weather outlook, Oct 21, 5:10 PM EDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 510 PM EDT MON OCT 21 2013 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>051-054-058-061-063-066- 082>084-VTZ013>015-221100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 510 PM EDT MON OCT 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...AREAS OF EAST CENTRAL NEW YORK AWAY FROM THE HUDSON VALLEY AS WELL AS SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ052-053-059-060-064-065-221100- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN ULSTER-WESTERN DUTCHESS- 510 PM EDT MON OCT 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AREAS OF FROST ARE POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY NIGHT. IF CONFIDENCE INCREASES...A FROST ADVISORY OR EVEN FREEZE WARNING MAY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in New York, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.